| Model Number |
93334 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient was placed under general anesthesia on (b)(6) 2023, in order to replace the abutment.The implanted device remains.
Additional Manufacturer Narrative
This report is submitted on june 29, 2023.